# SDR AALA20030660

- Difficulty date: June 13, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, SEAT MOUNTED EMERGENCY EXIT LIGHT AT SEAT 40C INOPERATIVE.  REPLACED SEAT MOUNTED EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT 40C.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
